Bemerkungen zur Verteilung der kubischen Reste.

J. Piehler

Mathematische Annalen (1957/58)

  • Volume: 134, page 50-52
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Piehler, J.. "Bemerkungen zur Verteilung der kubischen Reste.." Mathematische Annalen 134 (1957/58): 50-52. <>.

author = {Piehler, J.},
journal = {Mathematische Annalen},
keywords = {Number Theory},
pages = {50-52},
title = {Bemerkungen zur Verteilung der kubischen Reste.},
url = {},
volume = {134},
year = {1957/58},

AU - Piehler, J.
TI - Bemerkungen zur Verteilung der kubischen Reste.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 50
EP - 52
KW - Number Theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.